Alert archive / California / Snow Advisories in 2006
Snow Advisory 10, NWS Eureka, CA
NWS Eureka, CA issued this snow advisory at Mar 9, 2006, 10:19 AM PST. It took effect at Mar 9, 2006, 12:00 PM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 10:19 AM PST (18:19 UTC)
- In effect from
- Mar 9, 2006, 12:00 PM PST
- Expired
- Mar 11, 2006, 12:01 AM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KEKA 091819 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1019 AM PST THU MAR 9 2006 CAZ003-004-100730- /O.NEW.KEKA.SN.Y.0010.060309T2000Z-060310T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1019 AM PST THU MAR 9 2006 ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW LEVELS ARE CURRENTLY AROUND 2500 FEET...BUT WILL DROP TO 1000 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP TO 300 TO 500 FEET IN THE MORE INTENSE SHOWERS...BUT ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY ABOVE 1000 FEET BY LATE THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KLEESCHULTE/WILLIS
6 follow-up statements
000 WWUS46 KEKA 092030 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1230 PM PST THU MAR 9 2006 ...SNOW SHOWERS WITH UNSEASONABLY LOW SNOW LEVELS EXPECTED THROUGH FRIDAY... CAZ001-100930- /O.EXB.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/ REDWOOD COAST- 1230 PM PST THU MAR 9 2006 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST FRIDAY. A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW LEVELS ARE CURRENTLY AROUND 1000 FEET...BUT WILL DROP TO 500 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP TO SEA LEVEL IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS OF UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY ABOVE 500 FEET BY FRIDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ002-076-100930- /O.EXB.KEKA.SN.Y.0010.060310T0000Z-060310T1400Z/ MENDOCINO COAST-MENDOCINO INTERIOR- 1230 PM PST THU MAR 9 2006 ...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY. A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW LEVELS ARE CURRENTLY AROUND 1500 FEET...BUT WILL DROP TO 1000 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP TO BELOW 500 FEET IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS OF UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY ABOVE 1000 FEET BY FRIDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ003-004-100800- /O.CON.KEKA.SN.Y.0010.000000T0000Z-060310T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1230 PM PST THU MAR 9 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW LEVELS ARE CURRENTLY AROUND 1500 FEET...BUT WILL DROP TO 1000 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP TO 300 TO 500 FEET IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS OF UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY ABOVE 1000 FEET BY LATE THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KEKA 100524 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 924 PM PST THU MAR 9 2006 CAZ004-100630- /O.CAN.KEKA.SN.Y.0010.000000T0000Z-060310T0800Z/ UPPER TRINITY RIVER- 924 PM PST THU MAR 9 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE SNOW ADVISORY. WHILE ADDITIONAL SNOW ACCUMULATIONS ARE LIKELY ACROSS EXTREME EASTERN HUMBOLDT COUNTY AND WESTERN TRINITY COUNTY...SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED. $$ CAZ003-101400- /O.EXT.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/ NORTH COAST INTERIOR- 924 PM PST THU MAR 9 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM PST FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST FRIDAY. A VERY COLD AIR MASS COMBINED WITH SCATTERED BUT MODERATE SNOW SHOWERS OVERNIGHT WILL RESULT IN ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES THROUGH EARLY FRIDAY ABOVE 1000 FEET. DURING BURSTS OF HEAVIER SHOWERS...SNOW LEVELS WILL BRIEFLY DROP TO VALLEY FLOORS. 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 1000 FEET. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ001-002-076-101400- /O.CON.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/ REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 924 PM PST THU MAR 9 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A VERY COLD AIR MASS COMBINED WITH SCATTERED BUT MODERATE SNOW SHOWERS OVERNIGHT WILL RESULT IN ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES THROUGH EARLY FRIDAY ABOVE 500 FEET. DURING BURSTS OF HEAVIER SHOWERS...SNOW LEVELS WILL BRIEFLY DROP LOWER. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COLBY
000 WWUS46 KEKA 101202 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 402 AM PST FRI MAR 10 2006 CAZ004-110000- /O.EXB.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/ UPPER TRINITY RIVER- 402 AM PST FRI MAR 10 2006 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. INTERMITTENT SNOW WILL CONTINUE THROUGH THE DAY WITH SNOW LEVELS REMAINING AT OR BELOW 1000 FEET ACROSS TRINITY COUNTY. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES...WITH LOCAL AMOUNTS UP TO 4 INCHES...CAN BE EXPECTED THROUGH THE AFTERNOON. THOSE PLANNING TRAVEL SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. $$ CAZ001>003-076-110000- /O.EXT.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 402 AM PST FRI MAR 10 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. UNSEASONABLY COLD TEMPERATURES WILL COMBINE WITH ADEQUATE MOISTURE TO PRODUCE PERIODS OF SNOW TODAY. SNOW MAY FALL AS LOW AS SEA LEVEL EARLY TODAY...ALTHOUGH LITTLE ACCUMULATION IS EXPECTED AT THE LOWEST ELEVATIONS. ABOVE 1000 FEET ELEVATION...1 TO 3 INCHES OF SNOW IS EXPECTED...WITH LOCAL AMOUNTS UP TO 4 INCHES POSSIBLE. THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. $$ MAB
000 WWUS46 KEKA 101720 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 920 AM PST FRI MAR 10 2006 CAZ001>004-076-110000- /O.CON.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 920 AM PST FRI MAR 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. UNSEASONABLY COLD TEMPERATURES WILL COMBINE WITH ADEQUATE MOISTURE TO PRODUCE PERIODS OF SLEET AND SNOW TODAY. SNOW MAY FALL AS LOW AS SEA LEVEL TODAY...WITH ACCUMULATION OF UP TO 1 INCH EXPECTED AT THE LOWEST ELEVATIONS. ABOVE 500 FEET...1 TO 3 INCHES OF ADDITIONAL SNOW IS EXPECTED...WITH LOCAL AMOUNTS UP TO 4 INCHES. BELOW 500 FEET...SLEET WILL ALSO ACCUMULATE TO DEPTHS OF UP TO 1 INCH. THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING THROUGH AREAS OF HEAVY SHOWERS. THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. $$
000 WWUS46 KEKA 102342 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 342 PM PST FRI MAR 10 2006 CAZ001-111200- /O.EXP.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/ /O.NEW.KEKA.WW.Y.0001.060311T0000Z-060311T1200Z/ REDWOOD COAST- 342 PM PST FRI MAR 10 2006 ...SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. THE SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. A VERY COLD AIRMASS HAS SETTLED OVER NORTHERN CALIFORNIA DURING THE PAST 24 HOURS. VERY COLD UPPER LEVEL TEMPERATURES WILL CONTINUE TO PRODUCE RAIN AND SNOW SHOWERS...SLEET AND ISOLATED THUNDERSTORMS THROUGH TONIGHT. SNOW MAY FALL AS LOW AS SEA LEVEL...WITH ACCUMULATION OF UP TO 1 INCH EXPECTED AT THE LOWEST ELEVATIONS. ABOVE 500 FEET...1 TO 2 INCHES OF ADDITIONAL SNOW IS EXPECTED...WITH LOCAL AMOUNTS UP TO 4 INCHES. MOST OF THE ACCUMULATION WILL OCCUR AFTER SUNSET. BELOW 500 FEET...SLEET WILL ALSO ACCUMULATE TO DEPTHS OF UP TO 1 INCH. THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING THROUGH AREAS OF HEAVY SHOWERS. WITH BELOW FREEZING TEMPERATURES EXPECTED OVERNIGHT...MOTORISTS ARE ADVISED TO USE EXTRA CAUTION AS PATCHY ICE MAY FORM...ESPECIALLY ON BRIDGES AND OVERPASSES. THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ002>004-076-111200- /O.EXT.KEKA.SN.Y.0010.000000T0000Z-060311T1200Z/ MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 342 PM PST FRI MAR 10 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS EXTENDED THE SNOW ADVISORY UNTIL 4 AM PST SATURDAY. A VERY COLD AIRMASS HAS SETTLED OVER NORTHERN CALIFORNIA DURING THE PAST 24 HOURS. VERY COLD UPPER LEVEL TEMPERATURES WILL CONTINUE TO PRODUCE RAIN AND SNOW SHOWERS...SLEET AND ISOLATED THUNDERSTORMS THROUGH TONIGHT. SNOW MAY FALL AS LOW AS SEA LEVEL...WITH ACCUMULATION OF UP TO 1 INCH EXPECTED AT THE LOWEST ELEVATIONS. ABOVE 500 FEET...1 TO 3 INCHES OF ADDITIONAL SNOW IS EXPECTED...WITH LOCALLY MUCH HIGHER ACCUMULATIONS POSSIBLE IN AREAS OF THE MOST INTENSE SHOWERS AND TRAIN ECHOES. MOST OF THE ACCUMULATION WILL OCCUR AFTER SUNSET. BELOW 500 FEET...SLEET WILL ALSO ACCUMULATE TO DEPTHS OF UP TO 1 INCH. THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING THROUGH AREAS OF HEAVY SHOWERS. THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. $$ KLEESCHULTE/WILLIS
000 WWUS46 KEKA 110801 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1201 AM PST SAT MAR 11 2006 CAZ002>004-076-110915- /O.CAN.KEKA.SN.Y.0010.000000T0000Z-060311T1200Z/ MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- MENDOCINO INTERIOR- 1201 AM PST SAT MAR 11 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SNOW ADVISORY. ALTHOUGH SIGNIFICANT SNOW FALL HAS DIMINISHED...ISOLATED SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS WITH LESS THAN AN INCH OF ADDITIONAL ACCUMULATION EXPECTED. $$ CAZ001-111800- /O.EXT.KEKA.WW.Y.0001.000000T0000Z-060311T1800Z/ REDWOOD COAST- 1201 AM PST SAT MAR 11 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... A VERY COLD AIRMASS OVER THE AREA WILL CONTINUE TO PRODUCE RAIN AND SNOW SHOWERS...SLEET AND ISOLATED THUNDERSTORMS THROUGH THE MORNING HOURS. SLEET AND SNOW MAY FALL AS LOW AS SEA LEVEL...WITH LOCALIZED ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED. THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AND MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING THROUGH AREAS OF HEAVY SHOWERS OR WET ROADS WHERE BELOW FREEZING TEMPERATURES MAY PRODUCE PATCHES OF ICE DURING THE MORNING HOURS. THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF SLICK ROADS AND ROAD CLOSURES. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Mar 9, 3:35 AM PST, 6 hours 44 minutes earlier.
Area forecast discussion, Mar 9, 3:35 AM PST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 335 AM PST THU MAR 9 2006 .SYNOPSIS...COLD AND UNSETTLED WEATHER WILL CONTINUE ACROSS NORTHWEST CALIFORNIA THROUGH THE WEEKEND AS AN UNSEASONABLY STRONG UPPER LEVEL TROUGH REMAINS PARKED OVER THE REGION. && .DISCUSSION...A MUCH COLDER AIRMASS IS FILTERING INTO NORTHWEST CAL THIS MORNING AS A COLD FRONT SWEEPS SOUTH OF THE REGION. POST FRONTAL SUBSIDENCE HAS SHUT OFF MOST OF THE PRECIP OVER INTERIOR ZONES AT LEAST TEMPORARILY...SO WILL CANCEL THE HEAVY SNOW WARNING WITH THE MORNING PACKAGE. UPPER LEVEL RIPPLE CURRENTLY NEAR 45N/140W IS BEING PROPELLED BY A 150 KT JET AND WILL DIVE SEWD TOWARDS THE DISTRICT THIS AFTERNOON. THUS EXPECT GOOD REGENERATION OF CONVECTIVE PRECIP LATER TODAY AS STEEP LOW LEVEL LAPSE RATES TEAM WITH DYNAMICS FROM THIS UPSTREAM WAVE. WE HAVE INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS FOR THE COASTAL WATERS AND ALONG THE COAST AS CAPE/LI PARAMETERS SUGGEST AS SUCH. ADDITIONALLY...SNOW LEVELS WILL FALL BELOW 2000 FEET AND PERHAPS TO AS LOW AS 1000 FEET MSL IN THE HEAVIEST SHOWERS. SHOWERS WILL CONTINUE THROUGH THE NIGHT AND...GIVEN THE LOW SNOW LEVELS...MAY BE SUFFICIENT TO REACH SNOW ADVISORY CRITERIA FOR INTERIOR ZONES. WILL DEFER THAT DECISION TO THE DAY CREW AS THEY WILL BE IN A BETTER POSITION TO ASCERTAIN THE RESULTANT PRECIPITATION COVERAGE AND INTENSITY. OTHERWISE EXPECT AN EVEN COLDER NIGHT WITH EVEN COASTAL LOCATIONS DROPPING DOWN TO NEAR FREEZING...ESPECIALLY IF PRECIPITATION IS MORE SPOTTY THAN EXPECTED. THE COLD UPPER TROUGH CONTINUES TO DIG SOUTH THROUGH SAT WITH TEMPERATURES AS COLD AS -38 DEGC AT H5. IN SUCH A SCENARIO...SHOWERS ARE A NEAR CERTAINTY OVER THE HIGHER TERRAIN DURING THE DAY EVEN ABSENT A TRIGGERING MECHANISM. THE POTENTIAL ALSO EXISTS FOR ISOLATED THUNDERSTORMS CONTAINING SMALL HAIL BOTH FRI AND SAT. THE COLDEST OF THE AIR BEGINS TO SHIFT EAST SUN AS THE TROUGH DEPARTS...AND BY SUN NIGHT TEMPERATURES ALOFT WARM ENOUGH TO CONSIDERABLY DOWNPLAY THE RISK OF PRECIPITATION. MON IS OUR BEST OPPORTUNITY TO SEE UNIVERSALLY DRY WEATHER...ALTHOUGH IT APPEARS THERE WILL BE CONSIDERABLE HIGH CLOUDINESS PENETRATING THE SHORTWAVE RIDGE OVERHEAD. BEYOND THIS POINT...OPERATIONAL MODELS SUGGEST ANOTHER TROUGH APPROACHING THE COAST TUE AND WED...BUT DIFFER ON WHETHER THIS FEATURE COMES CLOSE ENOUGH TO PROVIDE US WITH MORE PRECIPITATION. THE NCEP ENSEMBLES LIKEWISE SUGGEST LOWERING HEIGHTS BUT ALSO ADVERTISE CONSIDERABLE SPREAD AMONGST MEMBERS. WILL GO WITH A GENERIC CHANCE BROADBRUSH THAT IS SEASONALLY APPROPRIATE. BURGER && .AVIATION...SEE TAFS AND TWEBS. && .EKA...WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY PT ST GEORGE TO PT ARENA OUT 60 NM. && VISIT US AT WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 9, 3:39 AM PST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 339 AM PST THU MAR 9 2006 CAZ001-101145- REDWOOD COAST- 339 AM PST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT TONIGHT...A HIGH SURF ADVISORY IS IN EFFECT. NORTHWEST SWELL AROUND 20 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY AND FRIDAY NIGHT...THE HIGH SURF ADVISORY REMAINS IN EFFECT. PLEASE SEE AWIPS PRODUCT /SFOCFWEKA/ OR WMO PRODUCT /WHUS46 KEKA/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ002-101145- MENDOCINO COAST- 339 AM PST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY AND SATURDAY...A HIGH SURF ADVISORY IS IN EFFECT. NORTHWEST SWELL AROUND 20 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS. PLEASE SEE AWIPS PRODUCT /SFOCFWEKA/ OR WMO PRODUCT /WHUS46 KEKA/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ003-004-076-101145- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 339 AM PST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. MAB
Nearby
Snow Advisories in California, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.